Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking period pills. Dark blackish period blood clots. Is this normal?

I have just resently started on the pill .. About two weeks in I had gotten light a brownish discharge . I m now 3 days into my period pills and my period its very dark blackish colour with clots is this normal or should I be worried? I have had no pain just the usual unpleasantness on the first day of my period.. Please help
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, Goodmorning. The clots are unusual when u are on pill. But not to worry. Watch your next periods and consult your gynaecologist.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor